# SDR DALA2019092605541

- Difficulty date: September 24, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,804 hours, 24,307 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Contaminated
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF @MSP L/G DOORS NOT CLOSED UPON RETRACTION COMPLIED WITH ECAM RECYCLED GEAR SYS NORMAL. T/S PER TSM 32-31-00-810-815A. LGCIU 1 AND 2 TEST OK. BOTH GND SCAN NO FAULTS. REMOVED EXCESSIVE GREASE FROM SENSORS. TESTS OK. FWD TO "MON" FOR CHECK OF PFR AFTER NEXT FLIGHT; REF TSM STEP 3A, 2A. PAGE 2 OF TSM 32-31-00-810-815A. C/W TSM 32-31-00-810-815A. NO FAULTS NOTED ON POST FLIGHT REVIEW.
